# SDR F3LA2024052800077

- Difficulty date: May 27, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N332FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08307
- Aircraft time: 18,815 hours, 8,356 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire Harness
- Part number: UNKNOWN
- Condition: Damaged
- Location: Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AC WAS ON R.O.N. FOR THIS ISSUE. REFERENCE NR 131972 AND 131973 FAULT FOUND DURING EPSU TEST. "ESCAPE SLIDE LT/EPSU (12WL) EMER R.  REPAIRED WIRING FOR CONECTOR 60WL
